# SDR 01FDEA00342

- Difficulty date: May 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- System (JASC): 2900 · Hydraulic Power System
- Part: Drain Line
- Part number: 2249409501
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE GOT HYD SYS 2 FAIL LEVEL 2 ALERT.  REPLACED ENGINE HYD CASE DRAIN FILTERS, LT AND RT EDPS AND SERVICED HYDRAULICS.  NO LEAKS NOTED.
